# SDR KBAAF2000137

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N770TM
- Make and model: Amd FALCON2000
- Aircraft serial: 137
- Aircraft time: 4,131 hours, 2,710 cycles
- Engine: Cfe CFE73811B
- Engine time: 4,121 hours, 2,662 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 06848441825
- Part serial: BECH0805
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,121 hours, 2,662 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

STATEMENT FROM THE CREW: "WHILE IN DESCENT AT APPROXIMATELY FL 280 WITH A CLEARANCE TO DESCEND TO 16000, WE EXPERIENCED AN UNCOMMANDED ENGINE ROLLBACK ON THE LEFT ENGINE.  WE DECLARED AN EMERGENCY WITH ABQ CENTER.  THERE WERE NO ABNORMAL MESSAGE INDICATIONS.  THE LEFT ENGINE WAS INDICATING APPROXIMATELY 39% N1, AND THE IGNITION LIGHT WAS ILLUMINATED ADJACENT TO THE N1 INDICATION.  I ADVANCED THE LEFT THROTTLE WITH NO CORRESPONDING INCREASE IN POWER, THEN REDUCED THE THROTTLE WITH NO REDUCTION.  I THEN INSTRUCTED THE F/O TO START THE APU (BEING BELOW FL350), AND THEN PROCEEDED TO PERFORM THE ENGINE FAILURE INFLIGHT CHECKLIST.  AFTER THE ENGINE WAS SECURED, AND NOTING N1 AT APPROXIMATELY 7%, AND N2 INDICATED APPROXIMATELY 9-11%, WE PROCEEDED TO ATTEMPT THE STARTER ASSISTED AIRSTART USING THE APU.  THE ENGINE STARTED NORMALLY.  WE THEN RECEIVED CLEARANCE TO BEGIN OUR APPROACH AND LANDING TO RWY 3 AT FLAGSTAFF.  WEATHER CONDITIONS WERE VMC WITH THE WIND 040/14-G21, LANDED NORMALLY WITH NO OTHER ISSUES."
